# SDR AALA20021873

- Difficulty date: December 18, 2002
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ORD-LHR, RIGHT ENGINE BLEED OVER TEMP.  DECLARED EMERGENCY AND LANDED JFK UNEVENTFULLY.  AIRCRAFT LANDED OVERWEIGHT.  REPAIRED WIRES FOR RIGHT OVER TEMP SWITCH AND REPLACED SENSE LINE TO RIGHT PRE-COOLER. PERFRMED ENGINE RUN AND OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
